# SDR IPXA2019050341714

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 54,096 hours, 17,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Unsecure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR SEAL (INNER) IS COMING OFF. REINSTALLED CREW ENTRY DOOR FWD INNER TRIM SEAL REF AMM 52 09 01 OPERATED DOOR SEVERAL TIMES REF AMM 52 12 00 SEAL REMAINS SECURED.
